Large subretinal hemorrhage after intravitreal bevacizumab (Avastin®) for age-related macular degeneration

@article{Chieh2007LargeSH,
  title={Large subretinal hemorrhage after intravitreal bevacizumab (Avastin®) for age-related macular degeneration},
  author={J. J. Chieh and Sharon Fekrat},
  journal={Annals of Ophthalmology},
  year={2007},
  volume={39},
  pages={51-52}
}
  • J. J. Chieh, Sharon Fekrat
  • Published in Annals of ophthalmology 2007
  • Medicine
  • We report the development of a large subretinal hemorrhage 4 weeks after intravitreal bevacizumab in an 84-year-old male with 20/70 visual acuity caused by occult choroidal neovascularization from neovascular agerelated macular degeneration in one eye that was treated with 1.25 mg of intravitreal bevacizumab. 

    Create an AI-powered research feed to stay up to date with new papers like this posted to ArXiv

    Citations

    Publications citing this paper.
    SHOWING 1-8 OF 8 CITATIONS